Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 101, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 15, 2020, 7:56 PM CDT for Kinney County, Maverick County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2020, 7:56 PM CDT (00:56 UTC)
- Expired
- May 15, 2020, 9:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Kinney County, TX, Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 50 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 2:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4115 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.6
The text
As transmitted.
293
WUUS54 KEWX 160056
SVREWX
TXC271-323-160200-
/O.NEW.KEWX.SV.W.0101.200516T0056Z-200516T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
756 PM CDT Fri May 15 2020
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
South central Kinney County in south central Texas...
Northern Maverick County in south central Texas...
* Until 900 PM CDT.
* At 756 PM CDT, a severe thunderstorm was located 9 miles southwest
of Spofford, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Eagle Pass, Spofford, Quemado, Chula Vista, Paloma, Darling, Radar
Base, Normandy, Rosita, Fabrica, Laughlin AFB Aux Field, Las
Quintas Fronterizas, Siesta Acres, Eidson Road, Elm Creek, and
Seco Mines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Austin San Antonio.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2867 10050 2874 10051 2876 10053 2882 10055
2883 10058 2885 10057 2888 10060 2889 10059
2890 10060 2891 10064 2892 10063 2894 10065
2909 10067 2913 10073 2922 10039 2890 10011
2881 10011 2864 10046
TIME...MOT...LOC 0056Z 320DEG 30KT 2910 10055
HAIL...0.88IN
WIND...60MPH
$$
BF3 follow-up statements
609
WWUS54 KEWX 160122
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
822 PM CDT Fri May 15 2020
TXC271-323-160200-
/O.CON.KEWX.SV.W.0101.000000T0000Z-200516T0200Z/
Kinney TX-Maverick TX-
822 PM CDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTH CENTRAL KINNEY AND NORTHERN MAVERICK COUNTIES...
At 822 PM CDT, a severe thunderstorm was located near Paloma, or 14
miles east of Quemado, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Spofford, Darling, Paloma, and Laughlin AFB Aux Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2909 10067 2922 10039 2890 10011 2881 10011
2878 10044
TIME...MOT...LOC 0122Z 320DEG 30KT 2893 10039
HAIL...0.88IN
WIND...60MPH
$$
BF504
WWUS54 KEWX 160139
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
839 PM CDT Fri May 15 2020
TXC271-160148-
/O.CAN.KEWX.SV.W.0101.000000T0000Z-200516T0200Z/
Kinney TX-
839 PM CDT Fri May 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KINNEY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 2908 10067 2908 10027 2890 10011 2881 10011
2881 10012 2878 10044
TIME...MOT...LOC 0138Z 320DEG 30KT 2882 10029
$$
TXC323-160200-
/O.CON.KEWX.SV.W.0101.000000T0000Z-200516T0200Z/
Maverick TX-
839 PM CDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHERN MAVERICK COUNTY...
At 838 PM CDT, a severe thunderstorm was located 9 miles southeast of
Paloma, or 14 miles northeast of Eagle Pass, moving southeast at 35
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Darling, Paloma, and Radar Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2908 10067 2908 10027 2890 10011 2881 10011
2881 10012 2878 10044
TIME...MOT...LOC 0138Z 320DEG 30KT 2882 10029
HAIL...0.88IN
WIND...60MPH
$$
BF735
WWUS54 KEWX 160158
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
858 PM CDT Fri May 15 2020
TXC323-160208-
/O.EXP.KEWX.SV.W.0101.000000T0000Z-200516T0200Z/
Maverick TX-
858 PM CDT Fri May 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MAVERICK COUNTY WILL
EXPIRE AT 900 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 2908 10067 2908 10027 2890 10011 2881 10011
2881 10012 2878 10044
TIME...MOT...LOC 0158Z 320DEG 30KT 2871 10018
$$
BFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 7:48 PM CDT, 8 minutes earlier.
Area forecast discussion, May 15, 7:48 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 748 PM CDT Fri May 15 2020 .UPDATE... Squall line taking shape over the Edwards Plateau to Rio Grande Valley. Have added Bandera, Uvalde, Maverick, and Zavala to Severe Thunderstorm Watch 188. Squall line will track eastward reaching the I-35 corridor between 10 PM and 1 PM. The primary threat remains strong damaging winds. Wind gusts to 55 and 61 mph were recently observed at Del Rio Airport. Cannot rule out 1 inch hail, however. Reasoning in the previous discussions still valid. && .PREV DISCUSSION... /ISSUED 632 PM CDT Fri May 15 2020/ AVIATION... SHRA/TSRA will move across KDRT until 04Z and across the I-35 sites between 03Z-09Z. Otherwise, SHRA will be in the VCNTY of the I-35 sites until 14Z. MVFR CIGs/VSBYs are expected at KAUS between 03Z- 22Z, KSAT/KSSF between 03Z-09Z. Otherwise VFR flying conditions will prevail tonight through Saturday evening. Wind gusts up to 60 KTs are possible with the strongest TSRA. Otherwise, E-SE winds 5 to 15 KTs will prevail. PREV DISCUSSION... /ISSUED 302 PM CDT Fri May 15 2020/ SHORT TERM (Tonight through Saturday Night)... Summary: Primary forecast concern has shifted over time from flash flooding to large hail (mainly Rio Grande area) and damaging winds as convective allowing models continue to indicate progressive storm motions with cold-pool dominant, linear storm structures likely to impact much of south-central TX this evening and overnight. While flash flooding remains possible, the storms should be quick moving for the most part, reducing the chance for excessive rainfall. Storms will likely develop and move into the Rio Grande Plains in the 4-7pm time frame, reaching the I-35 corridor between 11pm-3am. Storms are expected to be mainly east and south of the forecast area by 4-5am. Details: Visible satellite imagery early this afternoon indicates a gradual scattering of the low level cloud field. Temperatures are mainly in the 80s for most with very moist dew points of 67-75. A few spots should reach the low 90s this afternoon south and west. Some weak early afternoon echoes have developed across the southern Edwards Plateau this afternoon which was well forecast by the 16Z HRRR. Some storms had also been having trouble sustaining updrafts well out west over the Trans-Pecos region but have become more robust as of 19Z. A relatively stout shortwave trough axis was analyzed near El Paso and this will provide the bulk of the large-scale ascent as PVA continues to push to the west. The sub-tropical jet left exit region will also provide diffluence aloft this evening and tonight. Development of a large MCS is likely this evening and overnight. A few convective allowing models continue to hint at the chance for isolated showers and storms well ahead of the main show over our eastern counties later today. Showers and storms have developed along a remnant boundary over the Houston area, and this activity/it's outflow will propagate westward over the next couple of hours perhaps allowing this development to occur. Mid-level lapse rates are very steep, already 8+ C/km out west and growing. Very unstable air with MUCAPE north of 4000 J/kg is available, perhaps even more than 5000 J/kg. However, deep layer shear will be weak through the duration of the event, generally in the 20-25 kt range. Thus, cold-pool dominant convective organization will prevail as storms grow upscale. Early on, the threat for large to very large hail near the Rio Grande will exist, however this will gradually become a damaging wind event as the evening progresses. Overall agreement between the CAMs is pretty good in regards to hazard timing, with the slowest solution coming from the TTU-WRF and NAMNest still indicating much of the main activity will be off to the east by 4-5AM. However, TTU-WRF is also the most robust at developing additional storms in an east-west orientation along and south of the I-10/US-90 corridor during the morning hours. If this were to verify, these areas would be more susceptible to the isolated higher totals approaching 5" and thus an elevated flash flood risk will exist if this occurs. Portions of Karnes, Gonzales, Dewitt and Lavaca Counties would be especially at risk where heavy rain fell on Tuesday and antecedent soil moisture conditions are high. The rGEM and a couple of GEFS members are also hinting at this possibility, so I believe it bears mentioning and keeping in mind, however the ensemble signal for higher rainfall totals is much more robust just to our east. Otherwise, given the progressive nature of the MCS rainfall totals are expected to be in the 1-3" range for most and only isolated flash flood impacts would result. A few lingering showers and storms are possible over the east half of the region tomorrow, but coverage is expected to be isolated at best. Sunshine is expected west with highs in the low 90s. Sun will eventually poke through over the east as well and with southeasterly flow returning this will allow temperatures to top out near 80 despite the AM convection. The mid-level tough will close off but is expected to gradually drift northeastward, keeping precipitation chances low to nil as we head into Saturday evening. LONG TERM (Sunday through Friday)... An upper level low will be located over northeast Texas by early Sunday morning. Behind this low, our region will be left in fairly weak northwest flow aloft. The models don't always handle northwest flow aloft very well and we will continue to keep a chance for showers and storms in the forecast for the Hill Country and areas along/east of the I-35/I-37 corridors. If anything, we could see a little better coverage of showers and storms in the afternoon hours and may need to increase rain chances slightly in subsequent forecasts. Any activity that did manage to develop should weaken quickly with the loss of daytime heating. As we head into the early portion of the upcoming week, an upper level ridge will build over northern Mexico into western Texas. We will see a drying trend across our region with temperatures remaining close to climatological normals through Monday. The mid and upper level ridge will expand eastward across Texas through the mid to late portion of next week, resulting in a warm and dry forecast for south central Texas. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 82 68 86 66 / 90 50 10 20 10 Austin Bergstrom Intl Airport 68 81 67 86 65 / 100 50 10 20 10 New Braunfels Muni Airport 67 81 67 86 66 / 100 40 10 20 10 Burnet Muni Airport 66 81 65 84 63 / 80 40 10 20 - Del Rio Intl Airport 67 92 70 93 71 / 80 10 - - - Georgetown Muni Airport 68 82 66 84 64 / 80 40 20 20 10 Hondo Muni Airport 66 85 68 91 68 / 70 20 - 10 - San Marcos Muni Airport 66 81 66 86 65 / 100 40 10 20 10 La Grange - Fayette Regional 70 80 69 85 67 / 80 50 20 30 10 San Antonio Intl Airport 68 83 69 88 68 / 90 30 - 20 - Stinson Muni Airport 69 84 69 89 69 / 90 30 - 20 - && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...04 Long-Term...05 Decision Support...Runyen
Hazardous weather outlook, May 15, 1:16 PM CDT, 6 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 116 PM CDT Fri May 15 2020 TXZ171>173-183>194-202>209-217>225-228-161830- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 116 PM CDT Fri May 15 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. There is an enhanced risk for severe storms this afternoon through late tonight across much of South Central Texas. The greatest threat for large hail will be across the Rio Grande Plains and Western Hill Country. Damaging wind threat is in place for all of South Central Texas. In addition to the severe risk, there is a chance for locally heavy rainfall and flash flooding. 1 to 3 inches of rainfall is possible with isolated amounts up to 5 inches which could lead to flash flooding impacts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 15, 6:40 PM CDT, 1 hour 16 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 640 PM CDT Fri May 15 2020 TXZ193-194-209-160015- Bastrop TX-Fayette TX-Lee TX- 640 PM CDT Fri May 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BASTROP...SOUTH CENTRAL LEE AND NORTH CENTRAL FAYETTE COUNTIES UNTIL 715 PM CDT... At 639 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles south of Giddings, moving north at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Giddings, Fedor, Paige, Serbin, Northrup, Waldeck, Loebau, Warda, Plum, Hills, West Point, Winchester, Lincoln, Nechanitz and Manheim. LAT...LON 2985 9706 3025 9718 3039 9691 3005 9677 TIME...MOT...LOC 2339Z 165DEG 12KT 3005 9693 CP
Local storm report, May 15, 6:55 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
655 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND GST 2 WNW DEL RIO 29.37N 100.93W
05/15/2020 M55 MPH VAL VERDE TX ASOS
WIND GUST OF 55 MPH RECORDED BY THE DEL RIO
ASOS.
&&
EMPSpecial weather statement, May 15, 7:25 PM CDT, 31 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 725 PM CDT Fri May 15 2020 TXZ192-193-160100- Bastrop TX-Travis TX- 725 PM CDT Fri May 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TRAVIS AND CENTRAL BASTROP COUNTIES UNTIL 800 PM CDT... At 725 PM CDT, Doppler radar was tracking a strong thunderstorm over Bastrop, moving north at 15 mph. Penny size hail will be possible with this storm. Locations impacted include... Bastrop, Circle D-KC Estates, Camp Swift, Wyldwood, Webberville, Phelan, Bastrop State Park, Hills Prairie, Alum Creek, McDade, Cedar Hills, Butler, Garfield and Buescher State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3001 9744 3029 9757 3035 9722 3004 9720 TIME...MOT...LOC 0025Z 166DEG 12KT 3008 9735 CP
Local storm report, May 15, 7:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
739 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND GST 2 WNW DEL RIO 29.38N 100.93W
05/15/2020 M61 MPH VAL VERDE TX ASOS
DRT ASOS MEASURED 61 MPH WIND GUST.
&&
BMWLocal storm report, May 15, 7:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
744 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL 1 WSW BASTROP 30.11N 97.32W
05/15/2020 E0.25 INCH BASTROP TX PUBLIC
&&
BMWLocal storm report, May 15, 7:56 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 4 S LAUGHLIN AFB 29.30N 100.79W
05/15/2020 E0.75 INCH VAL VERDE TX PUBLIC
&&
BMWThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:23 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 52 min |
| May 15, 7:25 PM CDT | Special Weather Statement | EWX | Bastrop | 35 min |
| May 15, 7:51 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 54 min |
| May 15, 8:04 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 56 min |
| May 15, 8:05 PM CDT | Special Weather Statement | EWX | Travis | 25 min |
| May 15, 8:06 PM CDT | Special Weather Statement | EWX | Comal | 24 min |
| May 15, 8:13 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real, Uvalde | 62 min |
| May 15, 8:27 PM CDT | Areal Flood Advisory | EWX | Bastrop, Travis | 3 hr |
| May 15, 8:32 PM CDT | Special Weather Statement | EWX | Travis | 43 min |
| May 15, 8:33 PM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| May 15, 8:53 PM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| May 15, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 64 min |
| May 15, 8:58 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 4 hr |
| May 15, 9:04 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 56 min |
| May 15, 9:09 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Kendall | 66 min |
| May 15, 9:12 PM CDT | Tornado Warning | EWX | Zavala | 18 min |
| May 15, 9:21 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real | 114 min |
| May 15, 9:29 PM CDT | Special Weather Statement | EWX | Travis | 46 min |
| May 15, 9:32 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Kerr | 36 min |
| May 15, 9:34 PM CDT | Areal Flood Advisory | EWX | Travis | 116 min |
| May 15, 9:45 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| May 15, 9:54 PM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Gillespie, Kendall, Kerr | 3 hr |
| May 15, 9:54 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina, Zavala | 66 min |
| May 15, 9:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 63 min |
| May 15, 9:59 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall | 14 min |
| May 15, 10:00 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 60 min |
| May 15, 10:13 PM CDT | Areal Flood Advisory | EWX | Zavala | 2 hr |
| May 15, 10:31 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Burnet, Comal, Guadalupe, Hays and 5 more | 59 min |
| May 15, 10:39 PM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| May 15, 10:53 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Guadalupe, Medina | 3 hr |
| May 15, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Karnes, Medina, Wilson | 65 min |
| May 15, 10:56 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano | 3 hr |
| May 15, 10:58 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 16 min |
| May 15, 11:28 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis, Williamson | 47 min |
| May 15, 11:31 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| May 15, 11:34 PM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 3 hr |
| May 15, 11:54 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, DeWitt, Gonzales, Karnes, Wilson | 66 min |
| May 16, 12:08 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Guadalupe, Travis, Williamson | 52 min |
| May 16, 12:27 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 63 min |
| May 16, 12:29 AM CDT | Areal Flood Advisory | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 3 hr |
| May 16, 12:45 AM CDT | Special Weather Statement | EWX | Williamson | 30 min |
| May 16, 12:56 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 46 min |
| May 16, 1:00 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 16, 1:25 AM CDT | Special Weather Statement | EWX | Lavaca | 50 min |
| May 16, 2:57 AM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.